Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

The unitary $\mathbb I$-spherical dual for split $p$-adic groups of type $F_4$


Author: Dan Ciubotaru
Journal: Represent. Theory 9 (2005), 94-137
MSC (2000): Primary 22E50
Published electronically: February 1, 2005
MathSciNet review: 2123126
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that the determination of the Iwahori-spherical unitary dual for $p$-adic groups can be reduced to the classification of unitary representations with real infinitesimal character for the associated Hecke algebras. In this setting, I determine the Iwahori-spherical unitary dual for split groups of type $F_4$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50

Retrieve articles in all journals with MSC (2000): 22E50


Additional Information

Dan Ciubotaru
Affiliation: Department of Mathematics, Cornell University, Ithaca, New York 14853
Address at time of publication: Massachusetts Institute of Technology, Department of Mathematics, Room 2-180, Cambridge, Massachusetts 02139
Email: ciubo@math.mit.edu

DOI: http://dx.doi.org/10.1090/S1088-4165-05-00206-2
PII: S 1088-4165(05)00206-2
Received by editor(s): August 21, 2003
Received by editor(s) in revised form: September 21, 2004
Published electronically: February 1, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.